# SDR ASAA2014120609882

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,933 hours, 616 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED HGS/AUTOLAND ACFT PERFORMED NORMALLY ON APPROACH AND LANDING EXEPT LANDED 45 FT LT OF CENTERLINE HGS PERFORMED NORMALLY.   ACFT GROUNDED.  TROUBLESHOT IAW FIM 22-11, TASK 825. LAND VERIFY TEST PERFORMED IAW AMM TASK 22-11-00-700-801. TEST PASSED.  NO HISTORY LAST 30 DAYS.
